Uniqueness of optimal controls in L

S. D. Fisher*, J. W. Jerome

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

We consider those functions u∈L(a, b) which satisfy X′=Ax+Bu, where X satisfies certain prescribed interpolatory constraints. We show that there is a u with smallest sup norm and that such u are uniquely determined on a certain subset of [a, b]; more restrictions allow us to conclude that X is uniquely determined on this set. An extension is given to certain linear control systems on the real line.

Original languageEnglish (US)
Pages (from-to)469-476
Number of pages8
JournalJournal of Optimization Theory and Applications
Volume21
Issue number4
DOIs
StatePublished - Apr 1 1977

Keywords

  • Linear control system
  • bang-bang principle
  • interval of uniqueness

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniqueness of optimal controls in L<sup>∞</sup>'. Together they form a unique fingerprint.

  • Cite this